MAUDE Adverse Event Report: WESTMED, INC. FILTER; FILTER, BACTERIAL, BREATHING-CIRCUIT

WESTMED, INC. FILTER; FILTER, BACTERIAL, BREATHING-CIRCUIT
Model Number REF 6221
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
Our staff have reported an "oily substance" condensing on the inside of our heat and moisture exchangers/filters (hmefs) that are used inline with our ventilators.We have put them out of service until further investigation.

Brand Name
FILTER
Common Device Name
FILTER, BACTERIAL, BREATHING-CIRCUIT
Manufacturer (Section D)
WESTMED, INC.
5580 s nogales hwy
tucson AZ 85706
MDR Report Key11574448
Report Number11574448
Device Sequence Number3621886
Product Code CAH
UDI-Device Identifier00709078000959
UDI-Public(01)00709078000959
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2021
Report Date (Section F) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberREF 6221
Device Lot Number050520N02
Was the Report Sent to FDA? Yes
Date Report to Manufacturer03/26/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/09/2021